Home  >>  Archives  >>  Volume 1 Number 1  >>  gn0001

The Stata Journal
Volume 1 Number 1: pp. 98-100



Subscribe to the Stata Journal
cover

Review of Generalized Linear Models and Extensions by Hardin and Hilbe

Roger Newson
King's College, London, UK
roger.newson@kcl.ac.uk
Abstract.   This article reviews Generalized Linear Models and Extensions by Hardin and Hilbe.
Terms of use     View this article (PDF)

View all articles by this author: Roger Newson

View all articles with these keywords: generalized linear models

Download citation: BibTeX  RIS

Download citation and abstract: BibTeX  RIS